SUDAPLUS 15S

SUDAPLUS 15S

SUDAPLUS 15S

Price: €6.95 inc. VAT

Qty   

Sudaplus 500mg/30mg tablets are used to relieve nasal congestion and the symptons of colds and flu including headace, sore throat, body ache, fever and pain. Each tablet contains 500mg of paracetamol and 30mg Pseudoephedrine hydrochloride, a decongeestant which relieves a blocked or runny nose. These tablets are non- drowsy.

 Adults and children aged 16 years and over: 2 tablets every 4 to 6 hours as needed.

Do not take more than 8 tablets (4 doses) in 24 hours.

You Must Be Aged Over 18 Years to Purchase This Product. MAXIMUM order quantity of two packets per order.

Do not take with any other paracetamol or pseudoephedrine products.

 

Agree